# SDR CALA0000225

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT MLG I/B DOOR UPPER L/E CORNER.  THE Z-CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-30-02, 51-30-05, AND 51-30-08.
